MAUDE Adverse Event Report: Footprint Medical Inc. PICCs, Footprint, Polyurethane; Peripherally Inserted Central Catheter (PICC)

Footprint Medical Inc. PICCs, Footprint, Polyurethane; Peripherally Inserted Central Catheter (PICC)
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch that fractured picc fragment seen at the svc.Xray finding revealed there is a picc which projects at the superior vena cava.Picc is discontinuous, with a defect seen at the subclavian.28 week, 2 day gestation premature, twin neonate at the time of birth.Neonate had a picc line placed to the left extremity.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.This event was previously reported to fda in medwatch report 3006260740-2026-06125 on august 25, 2026, with a manufacturer awareness date of august 04,2026.The original medwatch report was submitted under an incorrect site legal name and site registration number.This medwatch report is being submitted under the correct site legal name and site registration number and represents a duplicate report of the same event for administrative correction purposes only.The manufacturer awareness date in this report reflects the date the reporting error was identified.The original manufacturer awareness date remains august 04, 2026.No new or additional event, patient, or device information is being reported.

Brand Name
PICCs, Footprint, Polyurethane
Common Device Name
Peripherally Inserted Central Catheter (PICC)
Manufacturer (Section D)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer (Section G)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50674241
Report Number3007697249-2026-00102
Device Sequence Number16058133
Product Code LJS
UDI-Device Identifier00858778006072
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K130507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberP1PIC14S
Device Lot Number260083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 MO
Patient SexMale
Patient Weight4 LB
Patient RaceWhite